Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks concerning the number theoretic functions $ \omega (n)$ and $ \Omega (n)$


Authors: Robert E. Dressler and Jan van de Lune
Journal: Proc. Amer. Math. Soc. 41 (1973), 403-406
MSC: Primary 10H05
MathSciNet review: 0340191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish a duality relation between the number theoretic functions $ \omega (n)$ and $ \Omega (n)$, and we investigate some of its consequences, one of which concerns the Riemann zeta function.


References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H05

Retrieve articles in all journals with MSC: 10H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0340191-8
Keywords: $ \omega (n),\Omega (n)$, duality relation, Riemann $ \zeta $ function
Article copyright: © Copyright 1973 American Mathematical Society